# SDR CALA9900140

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR CONTROL TAB DELAMINATED ON UPPER SURFACE.  THE LT ELEVATOR CONTROL TAB WAS REMOVED AND REPLACED IAW MM 27-30-00 AND 27-30-3.
